Journal of Differential Geometry

Two applications of Jacobi fields to the billiard ball problem

Maciej P. Wojtkowski

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 40, Number 1 (1994), 155-164.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214455290

Digital Object Identifier
doi:10.4310/jdg/1214455290

Mathematical Reviews number (MathSciNet)
MR1285532

Zentralblatt MATH identifier
0812.58067

Subjects
Primary: 58F22
Secondary: 53C22: Geodesics [See also 58E10]

Citation

Wojtkowski, Maciej P. Two applications of Jacobi fields to the billiard ball problem. J. Differential Geom. 40 (1994), no. 1, 155--164. doi:10.4310/jdg/1214455290. https://projecteuclid.org/euclid.jdg/1214455290


Export citation